# SDR SWIA202266664

- Difficulty date: August 18, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 35,195 hours, 21,868 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA77085-SRM 53-11-49 N779SK MXCODEID61232-PR - FIRST OFFCIERS OUTBD SEAT TRACK MISSING ONE RIVET. OK FOR CONTINUED SERVICE FOR UP TO 8000 FLIGHT HOURS PER CRJ700 SRM TEMP REVISION 53-0114 / 53-11-49-201-001-A. PERM REPIR DUE BY TAT 42338.1., PART NUMBER:   - , SERIAL NUMBER: 10276, POSITION:      (C-CHECK RO 10/24/2022)    COMPLIED WITH SCHEDULED MAINTENANCE CODE: RA77085-SRM 53-11-49 N779SK MXCODEID61232-PR - FIRST OFFCIERS OUTBD SEAT TRACK MISSING ONE RIVET. OK FOR CONTINUED SERVICE FOR UP TO 8000 FLIGHT HOURS PER CRJ700 SRM TEMP REVISION 53-0114 / 53-11-49-201-001-A. PERM REPIR DUE BY TAT 42338.1., PART NUMBER:   - , SERIAL NUMBER: 10276, POSITION: COMPLIED WITH TASK CARD 51-900-1002-SKY
